# SDR ASAA2015042411491

- Difficulty date: April 24, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737924
- Aircraft serial: 41730
- Aircraft time: 9,653 hours, 3,137 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ON GROUND. GROUNDED - YES. PERFORMED QRH PROCEDURE. FMC DISAGREE NO LONGER DISPLAYED.
